MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM20
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary: no product was returned for investigation.A video was provided.A review of the device history record has been performed and no failure that may relate to the reported conditions have been noted.The visual examination of the provided video shows that: the video was done during an open surgery.The mesh is visible but due to the quality of the video we cannot confirm the textile pattern of the mesh, the dimension and ref.And the collagen film.A hole visibly in the middle of the mesh is shown.The reported condition was confirmed.This device was recalled under tracking number: z-0461-2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was re-operated for ileus symptoms and hernia symptoms following a laparoscopic parastomal hernia repair.It was noted that the mesh was damaged.The mesh had a 3x3 cm hole close to the field when it's going from 3d to 2d structure.The incision was extended by more than 1 inch.They had to suture the hole in the mesh.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8783200
Report Number9615742-2019-02523
Device Sequence Number1845829
Product Code FTL
UDI-Device Identifier10884521177789
UDI-Public10884521177789
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberPCOPM20
Device Catalogue NumberPCOPM20
Device Lot NumberPPE0509X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;